Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS St. Louis, MO

April 28, 2014Madison County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2014, 5:29 PM CDT for Madison County, Saint Clair County, Illinois. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 5:29 PM CDT (22:29 UTC)
Expired
Apr 28, 2014, 6:15 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Madison County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 5:35 PM CDTHAIL 0.7Maryville, ILPEA TO DIME SIZED HAIL AT I-55 AND I-70 AND BLACK LANE.
Apr 28, 5:37 PM CDTHAIL 1.75Collinsville, ILRELAYED VIA FOX2
Apr 28, 5:44 PM CDTTSTM WND GST 45Fairview Heights, ILWIND GUSTS ESTIMATED BETWEEN 30 AND 45 MPH.
Apr 28, 5:50 PM CDTHAIL 0.7Caseyville, ILFELL BETWEEN 540 AND 550 PM
Apr 28, 6:06 PM CDTHAIL 0.7Fairview Heights, ILEXIT 12 ON I-70.
Apr 28, 6:14 PM CDTHAIL 0.7Fairview Heights, ILPEA TO DIME SIZE HAIL 1 MILE SOUTHWEST OF ST. CLAIR SQUARE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS53 KLSX 282229
SVRLSX
ILC119-163-282315-
/O.NEW.KLSX.SV.W.0079.140428T2229Z-140428T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
529 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 615 PM CDT

* AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CASEYVILLE...AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  FAIRVIEW HEIGHTS...COLLINSVILLE...MARYVILLE...GLEN CARBON...
  EDWARDSVILLE...O'FALLON...TROY...LEBANON...CARPENTER...ST. JACOB...
  MARINE...ALHAMBRA...KUHN...FRUIT...SUMMERFIELD...KAUFMAN...
  GRANTFORK AND HAMEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3898 8964 3858 8972 3860 9012 3890 8996
TIME...MOT...LOC 2229Z 259DEG 13KT 3866 9004

HAIL...1.00IN
WIND...<50MPH

$$

GLASS
4 follow-up statements
963 
WWUS53 KLSX 282239
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CDT MON APR 28 2014

ILC119-163-282315-
/O.CON.KLSX.SV.W.0079.000000T0000Z-140428T2315Z/
MADISON IL-ST. CLAIR IL-
539 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CLAIR AND EASTERN MADISON COUNTIES UNTIL 615 PM CDT...

AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COLLINSVILLE...AND MOVING EAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. GOLF BALL SIZE HAIL WAS REPORTED 
         IN COLLINSVILLE AT 537 PM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...GLEN CARBON...EDWARDSVILLE...O'FALLON...TROY...LEBANON...
CARPENTER...ST. JACOB...MARINE...ALHAMBRA...KUHN...SUMMERFIELD...
FRUIT...KAUFMAN...HAMEL AND NEW DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3898 8964 3858 8972 3860 9012 3890 8996
TIME...MOT...LOC 2238Z 259DEG 13KT 3867 9000

HAIL...1.75IN
WIND...<50MPH

$$

GLASS
771 
WWUS53 KLSX 282252
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT MON APR 28 2014

ILC119-163-282315-
/O.CON.KLSX.SV.W.0079.000000T0000Z-140428T2315Z/
MADISON IL-ST. CLAIR IL-
552 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CLAIR AND EASTERN MADISON COUNTIES UNTIL 615 PM CDT...

AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARYVILLE...
AND MOVING EAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED. THIS STORM PRODUCED GOLF BALL SIZE HAIL IN 
         COLLINSVILLE AT 537 PM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
TROY...LEBANON...ST. JACOB...MARINE...ALHAMBRA...KUHN...FRUIT...
SUMMERFIELD...HAMEL...KAUFMAN AND NEW DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3858 8972 3860 9007 3892 8988 3898 8964
TIME...MOT...LOC 2251Z 250DEG 19KT 3873 8992

HAIL...1.75IN
WIND...<50MPH

$$

GLASS
742 
WWUS53 KLSX 282302
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CDT MON APR 28 2014

ILC119-163-282315-
/O.CON.KLSX.SV.W.0079.000000T0000Z-140428T2315Z/
MADISON IL-ST. CLAIR IL-
602 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CLAIR AND EASTERN MADISON COUNTIES UNTIL 615 PM CDT...

AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CARPENTER TO FAIRVIEW HEIGHTS...AND MOVING EAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEBANON...ALHAMBRA...MARINE...ST. JACOB...KAUFMAN...NEW DOUGLAS AND
SUMMERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3858 8972 3861 9003 3893 8984 3898 8965
      3897 8964
TIME...MOT...LOC 2303Z 250DEG 19KT 3886 8981 3861 8994

HAIL...1.00IN
WIND...60MPH

$$

GLASS
906 
WWUS53 KLSX 282316
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CDT MON APR 28 2014

ILC119-163-282326-
/O.EXP.KLSX.SV.W.0079.000000T0000Z-140428T2315Z/
MADISON IL-ST. CLAIR IL-
616 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR AND
EASTERN MADISON COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 700 PM.

LAT...LON 3858 8972 3861 9003 3893 8984 3898 8965
      3897 8964
TIME...MOT...LOC 2302Z 250DEG 19KT 3886 8982 3861 8995

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:09 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 28, 3:09 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT Mon Apr 28 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 305 PM CDT Mon Apr 28 2014

The line of severe convection that has formed along the dry line
will continue to move east-northeast through 00Z. Hail to the size
of golf balls, wind gusts to 60 mph, and a few tornadoes will be
possible. This activity will exit the region early this evening as
dry air advects in from the west.

CVKING

.LONG TERM:  (Tuesday through Next Monday)
Issued at 305 PM CDT Mon Apr 28 2014

Atypical weather pattern expected much of this work week as a
stacked/occluded low pressure system currently in Nebraska slowly
pinwheels east-northeast to the western Great Lakes by Thursday
morning. Extensive cloudiness, scattered showers and cool
temperatures for late April, will be the rule through Thursday. Have
stuck pretty close to a consensus blend of model guidance for
temperatures.

Upper flow to become zonal by the end of this coming weekend and
temperatures should gradually warm back up into the 70s for
daytime highs. A quasistationary front will also setup shop across
the CWA, but moisture return will be slow and therefore POPs
remain low at this time in the extended forecast.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 28, 12:05 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT MON APR 28 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1205 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF CENTRAL MISSOURI WITH THE THREAT FOR THUNDERSTORMS
SPREADING EASTWARD ACROSS EASTERN MISSOURI AND INTO WEST CENTRAL
AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY BECOME SEVERE
THROUGH EARLY THIS EVENING...CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Local storm report, Apr 28, 4:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             EDWARDSVILLE            38.80N  89.97W
04/28/2014  M0.25 INCH       MADISON            IL   STORM CHASER

            NEAR SIU-E

&&

KARLZ
Local storm report, Apr 28, 5:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND GST     MOUNT STERLING          39.98N  90.76W
04/28/2014  E50 MPH          BROWN              IL   EMERGENCY MNGR

            PEA SIZED HAIL WITH A 50 MPH WIND GUST.

&&

FUCHS
Local storm report, Apr 28, 5:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     WALL CLOUD       1 W TAYLOR SPRINGS      39.13N  89.51W
04/28/2014                   MONTGOMERY         IL   TRAINED SPOTTER

            ROTATING WALL CLOUD JUST SOUTH OF HILLSBORO.

&&

FUCHS
Local storm report, Apr 28, 5:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             HILLSBORO               39.16N  89.48W
04/28/2014  M0.50 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL

&&

KARLZ
Local storm report, Apr 28, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             HILLSBORO               39.16N  89.48W
04/28/2014  E0.88 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            DIME TO NICKEL SIZED HAIL WITH SLIGHT ROTATION IN A
            WALL CLOUD.

&&

FUCHS
Local storm report, Apr 28, 5:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     LADUE                   38.64N  90.38W
04/28/2014                   ST. LOUIS          MO   BROADCAST MEDIA

            NUMEROUS TREES BLOWN DOWN... ONE ON A CAR.

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:08 PM CDTRiver Flood WarningLSXPike8 days
Apr 27, 10:08 PM CDTRiver Flood WarningLSXPike8 days
Apr 27, 10:08 PM CDTRiver Flood WarningLSXCalhoun35 days
Apr 28, 2:22 PM CDTSevere Thunderstorm WarningLSXAdams, Pike38 min
Apr 28, 2:42 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike48 min
Apr 28, 2:58 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike32 min
Apr 28, 3:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison41 min
Apr 28, 3:28 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Pike47 min
Apr 28, 3:43 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair47 min
Apr 28, 3:56 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison49 min
Apr 28, 4:17 PM CDTTornado WarningLSXBond, Macoupin, Madison, Montgomery28 min
Apr 28, 4:29 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair31 min
Apr 28, 4:45 PM CDTTornado WarningLSXBond, Macoupin, Madison, Montgomery30 min
Apr 28, 4:50 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery25 min
Apr 28, 5:12 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.